Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Rashes in the chest and neck getting worse at night. taking verapamil and hydrochlorithiazide. Any suggestions?

Skin rash for 7 months..mostly on chest and neck. Gets worse in evening. Treated by family doctor. Have seen dermatologist twice. Tried creams, oral antibiotics, antihistamines. Changed to recommended soap, face cream. Not wearing perfume or jewelry. Only medications are Verapamil and hydrochlorithiazide. Any suggestions?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi thanks for your query.
You have rash on chest and neck, worse in the evening. Contact dermatitis has been ruled out. Both verapamil and hydrochlorthiazide can cause a skin rash. Other possibility can be ring worm, folliculitis,urticaria or scabies.

You may consult your dermatologist for examination to find out the exact cause.
If he feels that it may be due to verapamil or hydrochlorthiazide you may discuss it with your doctor for other substitute of these drugs, changing one at a time, it will help to know which drug is causing it.

Hope this helps you.
Answered: Sat, 15 Jun 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor